Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A totally real surface in $ CP\sp{2}$ that is not totally geodesic


Authors: Gerald D. Ludden, Masafumi Okumura and Kentaro Yano
Journal: Proc. Amer. Math. Soc. 53 (1975), 186-190
MSC: Primary 53C40
DOI: https://doi.org/10.1090/S0002-9939-1975-0380683-0
MathSciNet review: 0380683
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An example of a totally real surface immersed in complex projective space is given. This surface is not totally geodesic. The relation of this example to previous theorems on totally real submanifolds is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0380683-0
Keywords: Totally real submanifolds, complex projective space, minimal submanifolds, Hopf fibration
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society